A note on approximation algorithms for graph partitioning problems

Schrader, Rainer (1982) A note on approximation algorithms for graph partitioning problems.
Published in: Zeitschrift für Angewandte Mathematik und Mechanik (ZAMM) Vol. 62 (8). pp. 384-386.


Actions:
Full text not available from this repository.
Export as:
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: UNSPECIFIED
Depositing User: Archive Admin
Date Deposited: 30 Jun 2014 12:36
Last Modified: 30 Jun 2014 12:36
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/719